Aconite Poisoning over 5 Years A Case Series in Hong Kong and Lessons Towards Herbal Safety
Publication in refereed journal


Full Text

Times Cited
Web of Science29WOS source URL (as at 11/07/2020) Click here for the latest count

Other information
AbstractBackground: Aconite poisoning is a severe, life-threatening poisoning related to the use of traditional Chinese medicine (TCM). Despite current legislation, repeated poisoning cases are steadily encountered.
All Author(s) ListChen SPL, Ng SW, Poon WT, Lai CK, Ngan TMS, Tse ML, Chan TYK, Chan AYW, Mak TWL
Journal nameDrug Safety
Year2012
Month1
Day1
Volume Number35
Issue Number7
PublisherADIS INT LTD
Pages575 - 587
ISSN0114-5916
eISSN1179-1942
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesPharmacology & Pharmacy; PHARMACOLOGY & PHARMACY; Public, Environmental & Occupational Health; PUBLIC, ENVIRONMENTAL & OCCUPATIONAL HEALTH, SCI; Toxicology; TOXICOLOGY

Last updated on 2020-12-07 at 02:45